SciELO - Scientific Electronic Library Online

 
vol.5 número13Morte e ressurreição do capitalismo: a propósito de Schumpeter índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Estudos Avançados

versão impressa ISSN 0103-4014versão On-line ISSN 1806-9592

Resumo

MACHADO, Nílson José. A Alegoria em Matemática. Estud. av. [online]. 1991, vol.5, n.13, pp.79-100. ISSN 1806-9592.  https://doi.org/10.1590/S0103-40141991000300005.

The characterization of style in mathematical texts and the similarity of functions performed by metaphors, allegories and models as links between distinct semantic fields are the start point in examining the presence of allegoric constructions in mathematical teaching. Several examples are analysed, suggesting the essentiality of making use of such constructions and concluding that the permanent transition between the literal and the figurative senses is the motor of creative processes in Science and Mathematics, as in Language.

        · resumo em Português     · texto em Português     · Português ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons